# SDR AALA2009042100803

- Difficulty date: April 21, 2009
- Submitted: June 11, 2009
- Operation: Air carrier
- Aircraft: N7540A
- Make and model: Doug DC-9-82
- Aircraft serial: 49994
- Aircraft time: 53,783 hours
- System (JASC): 3350 · Emergency Lighting
- Part: Receptacle
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DCA - EMERGENCY PATH LIGHTING AT ROW 25 INOPERATIVE.  REPLACED RECEPTACLE FOR EMERGENCY PATH LIGHTS AT ROW 25.
